Author: P. Bala 1
View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • BOLSTEIN, R., Strictly cyclic operators, Duke Math. J. 40 (1973), 683-688. MR 49 #7818

    'Strictly cyclic operators ' () 40 Duke Math. J. : 683 -688.

  • BOLSTEIN, R. and WOGEN, W., Subnormal operators in strictly cyclic operator algebras, Pacific J. Math. 49 (1973), 7-11. MR 50 #8144

    'Subnormal operators in strictly cyclic operator algebras ' () 49 Pacific J. Math. : 7 -11.

    • Search Google Scholar
  • EMBRY, M., Strictly cyclic operator algebras on a Banach space, Pacific J. Math. 45 (1973), 443-452. MR 47 #7468

    'Strictly cyclic operator algebras on a Banach space ' () 45 Pacific J. Math. : 443 -452.

  • EMBRY, M., Maximal invariant subspaces of strictly cyclic operator algebras, Pacific J. Math. 49 (1973), 45-50. MR 49 #1161

    'Maximal invariant subspaces of strictly cyclic operator algebras ' () 49 Pacific J. Math. : 45 -50.

    • Search Google Scholar
  • FILLMORE, P.A. and WILLIAMS, J.P., On operator ranges, Advances in Math. 7 (1971), 254-281. MR 45 #2518

    'On operator ranges ' () 7 Advances in Math. : 254 -281.

  • FROELICH, J., Strictly cyclic operator algebras, Trans. Amer. Math. Soc. 325 (1991), 73-86. MR 91h:47043

    'Strictly cyclic operator algebras ' () 325 Trans. Amer. Math. Soc. : 73 -86.

  • HARRISON, K. J., LONGSTAFF, W. E. and ROSENTHAL, P., Some tractable nonselfad-joint operator algebras, J. London Math. Soc. (2) 26 (1982), 325-330. MR 83m:47038

    'Some tractable nonselfad-joint operator algebras ' () 26 J. London Math. Soc : 325 -330.

  • LAMBERT, A., Strictly cyclic operator algebras, Pacific J. Math. 39 (1971), 717-726. MR 46 #9762

    'Strictly cyclic operator algebras ' () 39 Pacific J. Math. : 717 -726.

  • LONGSTAFF, W.E. and ROSENTHAL, P., On operator algebras and operator ranges, Integral Equations Operator Theory 9 (1986), 820-830. MR 88a:47043

    'On operator algebras and operator ranges ' () 9 Integral Equations Operator Theory : 820 -830.

    • Search Google Scholar
  • RADJAVI, H. and ROSENTHAL, P., Invariant subspaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 77, Springer-Verlag, New York-Heidelberg, 1973. MR 51 #3924

    Invariant subspaces , ().

  • ARORA, S. C. and BALA, P., On range cyclic operator algebras (preprint).